Alert archive / Missouri / Winter Weather Advisories in 2021
Winter Weather Advisory 4, NWS Springfield, MO
NWS Springfield, MO issued this winter weather advisory at Jan 26, 2021, 7:34 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jan 27, 2021, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 7:34 PM CST (01:34 UTC)
- In effect from
- Jan 27, 2021, 12:00 AM CST
- Expired
- Jan 27, 2021, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
637 WWUS43 KSGF 270134 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 734 PM CST Tue Jan 26 2021 KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-270945- /O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1500Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper- Dade-Newton-Lawrence-McDonald-Barry- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 734 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations between half an inch and one inch. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...From midnight tonight to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In Kansas, road conditions can be obtained by calling 5 1 1. && $$ MOZ055-056-068-069-079>081-090>092-095-096-103>105-270945- /O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1800Z/ Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster- Wright-Christian-Douglas-Stone-Taney-Ozark- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 734 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of around an inch. * WHERE...Portions of central and southwest Missouri. * WHEN...From midnight tonight to noon CST Wednesday. Most of the snow is expected to fall between 3am and 9am. * IMPACTS...Plan on slippery road conditions. The hazardous conditions are expected to impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MOZ057-058-070-071-082-083-097-098-106-270945- /O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1800Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 734 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of one to two inches, with locally higher amounts up to 3 inches possible. * WHERE...Portions of central, east central and south central Missouri. * WHEN...From midnight tonight to noon CST Wednesday. Most of the snow is expected to fall between 5am and 11am. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Titus
4 follow-up statements
342 WWUS43 KSGF 270729 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 129 AM CST Wed Jan 27 2021 KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271500- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper- Dade-Newton-Lawrence-McDonald-Barry- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 129 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Snow expected. Total snow accumulations between half an inch and one inch. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...From early this morning to 9 AM CST. Most of the snow is expected to fall between 3AM and 8AM. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In Kansas, road conditions can be obtained by calling 5 1 1. && $$ MOZ055-056-068-069-079>081-090>092-095-096-103>105-271530- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster- Wright-Christian-Douglas-Stone-Taney-Ozark- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 129 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of around an inch. * WHERE...Portions of central and southwest Missouri. * WHEN...From early this morning to noon CST. Most of the snow is expected to fall between 3am and 9am. * IMPACTS...Plan on slippery road conditions. The hazardous conditions are expected to impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MOZ057-058-070-071-082-083-097-098-106-271530- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 129 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of one to two inches, with locally higher amounts up to 3 inches possible. * WHERE...Portions of central, east central and south central Missouri. * WHEN...From early this morning to noon CST Wednesday. Most of the snow is expected to fall between 6am and Noon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
174 WWUS43 KSGF 271009 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 409 AM CST Wed Jan 27 2021 ...Snow Likely During Morning Commute... KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271500- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper- Dade-Newton-Lawrence-McDonald-Barry- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 409 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Snow expected. Total snow accumulations between half an inch and one inch. * WHERE...Portions of southeast Kansas and southwest and west central Missouri. * WHEN...Until 9 AM CST. Most of the snow is expected to fall before 8 AM. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. In Kansas, road conditions can be obtained by calling 5 1 1. && $$ MOZ055-056-068-069-079>081-090>092-095-096-103>105-271800- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster- Wright-Christian-Douglas-Stone-Taney-Ozark- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 409 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of around an inch. * WHERE...Portions of central and southwest Missouri. * WHEN...Through noon CST. * IMPACTS...Plan on slippery road conditions. The hazardous conditions are expected to impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MOZ057-058-070-071-082-083-097-098-106-271800- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 409 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of one to two inches, with locally higher amounts up to 3 inches possible. * WHERE...Portions of central, east central and south central Missouri. * WHEN...From early this morning to noon CST Wednesday. Most of the snow is expected to fall between 6am and Noon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
227 WWUS43 KSGF 271502 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 902 AM CST Wed Jan 27 2021 ...Snow ending from west to east, but slick road conditions will continue... KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271615- /O.EXP.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper- Dade-Newton-Lawrence-McDonald-Barry- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, Marionville, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, and Cassville 902 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow has ended over the advisory area. Slippery road conditions will continue today, especially on untreated roads, as road and air temperatures remain below freezing. Slow down and use caution while traveling.. $$ MOZ055-056-068-069-079>081-090>092-095-096-103>105-271800- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster- Wright-Christian-Douglas-Stone-Taney-Ozark- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, and Wasola 902 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Additional snow accumulations of a dusting to one inch. * WHERE...Portions of central and southwest Missouri. * WHEN...Through noon CST. * IMPACTS...Plan on slippery road conditions. The hazardous conditions are expected to impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MOZ057-058-070-071-082-083-097-098-106-271800- /O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 902 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of one to three inches, with locally higher amounts possible. * WHERE...Portions of central, east central and south central Missouri. * WHEN...From early this morning to noon CST Wednesday. Most of the snow is expected to fall between 6am and Noon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Road temperatures will be below freezing, allowing snow to quickly accumulate, especially on untreated roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
583 WWUS43 KSGF 271803 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 1203 PM CST Wed Jan 27 2021 MOZ055>058-068>071-079>083-090>092-095>098-103>106-271915- /O.EXP.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/ Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk- Dallas-Laclede-Texas-Dent-Greene-Webster-Wright-Christian-Douglas- Howell-Shannon-Stone-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1203 PM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow has now ended across the advisory area. Some slick spots are still possible today, especially on untreated roads. Slow down and use caution while traveling. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 5:47 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jan 26, 5:47 PM CST, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Springfield MO 547 PM CST Tue Jan 26 2021 .SHORT TERM...(This evening through Wednesday) Issued at 202 PM CST Tue Jan 26 2021 Main concern will be a light accumulating snow late tonight and early Wednesday. A fast moving upper disturbance/shortwave over the southern Rockies will move quickly ene through our area early tomorrow. Used a general short term model blend for precip amounts yielding a general average of below an inch of snow for our cwfa during late night/early morning time frame. Snow will be brief in any one area, but with temperatures in the mid-upper 20s, will see some pavement accumulation given the time of day. For now given the small/light amounts will not issue an advisory. Could see one from subsequent shifts as collaboration with other offices and (subtle) forecast changes warrant. Snow will end in our eastern counties near noon Wednesday. .LONG TERM...(Wednesday Night through Tuesday) Issued at 202 PM CST Tue Jan 26 2021 Wednesday Night-Friday: Canadian sfc high pressure will nose south into the area with quiet weather. Light winds and a clearing sky may help temperatures fall into the teens late Wed night/Thu morning. Should see a quick warmup Thursday as the sfc high moves off to the east. Friday afternoon temperatures are expected to reach into the upper 40s and 50s for most areas. Saturday: Another Pacific based system will move into Plains Saturday. Guidance varies on timing, but it looks to be a quick moving but fairly intense/strong upper wave as it moves through. Progged rainfall has seen an uptick from yesterday with widespread amounts around an inch now progged over a relatively short period. Will need to monitor trends for possible flooding impacts. With this system initializing offshore in the east Pacific, we can expected further changes to the forecast. Sunday-Tuesday: A large upper ridge is expected to build over the central CONUS with quiet weather during this period. Beyond Tuesday, (Wed-Thu) the period may become active depending on how the upper level pattern sets up. Obviously a lot of variance on the forecast guidance that far into the future. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 528 PM CST Tue Jan 26 2021 As snow moves into the area later tonight into Wednesday morning, expect decreasing visibilities and ceilings. Low clouds will stick around for a while after the snow exits the area, eventually improving toward the end of this TAF period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...Titus
Hazardous weather outlook, Jan 26, 3:24 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 324 PM CST Tue Jan 26 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 324 PM CST Tue Jan 26 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited snow risk. DISCUSSION... Residual flooding will continue today from yesterdays heavy rain. This will mainly continue in low lying areas and near creeks and streams. A quick moving system will bring light snow to the area starting late tonight and continuing into early Wednesday. Snow amounts from a dusting to near an inch will be possible. The snow will move into western portions of the outlook area by 2 am to 3 am then exit off to the east of the area by 10 am to noon. Most areas will see snow, at least briefly, during this period. Temperatures will support some accumulation on pavement surfaces which may lead to slick spots on roads. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow is expected to end quickly Wednesday morning. Another system is expected to bring widespread rain to the area Saturday with around an inch possible. This could lead to the flooding of low land areas and low water crossings. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Jan 26, 4:09 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CST TUE JAN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD DECATURVILLE 37.91N 92.70W
01/25/2021 CAMDEN MO PUBLIC
DRY CREEK CROSSING NEAR DECATURVILLE WAS FLOODED OVER,
WHITE CAPPING. FROM ZERO TO 8 TO 10 FEET INCREASE IN
WATER LEVEL. ROAD CLOSED. TIME ESTIMATED.
&&Nearby
Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.